# SDR QXEA2021062300318

- Difficulty date: May 27, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 5,753 hours, 3,331 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Spler Cntrl Mod
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GROUND-SPOILER CONTROL MODULE HARNESS FOUND RAN WITH THE FUEL QTY HARNESSES FROM MODULE FWD INTO THE WHEEL WELL RE POSITIONED AFT GROUND-SPOILER MODULE HARNESS AND FUEL QTY HARNESS PER E175 AMM 28-41-06-400-801-A, SWPM 20-45-30, NO OTHER DEFECTS NOTED
